Logo

Logo

webgains

  • June 30, 2020
  • July 2, 2020
  • Join wherever you are

40.7405° N, 73.9832° W

No content here, please.

You can find the full agenda for Affiliate Summit Europe Remote below. Remember that all track sessions, drop in clinics, roundtables and meet-ups are completely FREE to attend.

Register your place

All times are in BST

Loading
10:00 AM
11:00 AM
  1. 180 mins
    Book a 15 min time slot and have your specific questions answered by experts on the following topics: Pay-per-click - Molly Pittman, Co-Founder, TrainMyTrafficPerson.com Search Engine Optimization - J ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in the industry from Benelux .
11:30 AM
  1. Track A
    30 mins
    • Advanced
    Join Ami Spencer, COO at Webgains as she  tackles the important topic of how brands can drive full price sales in an industry known for its discounting and incentive partners.
12:00 PM
  1. Track B
    50 mins
    Challenges of Discovering New Affiliates Join Aira Reyes, Account Director at Webgains and discuss: The importance of allocating a test budget to discover new affiliates Strategies to make programmes ...
1:00 PM
  1. Track A
    20 mins
    Join us for a quiz over lunch sponsored by CrackRevenue, with a £500 prize for the winner! Round 1 - Whats been on this Morning Round 2 - Fun Digital, Marketing Trivia & Facts Round 3 - Logo Round Rou ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in the industry from Spain.   What are the emerging affiliate categories: different types of business models What do you see as some of the emerging se ...
2:00 PM
  1. Track A
    30 mins
    • Beginner
    This session will cover 5 tips to help you get started with partnership marketing. Whether your goal is to learn how to better monetize your content as a creator or to get started with blogging, these ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in your vertical.   Demand in electronics remained strong during Covid-19 with affiliates pivoting towards it. What will be the long term impact of thi ...
2:30 PM
  1. Track A
    30 mins
    • Intermediate
    This session will dive into the history of affiliate-based white label and platform products, the latest debate points from an SEO perspective, Google's perspective on the topic, and much more.
3:00 PM
  1. Track B
    50 mins
    Meet up and discuss challenges with other people in the industry from Germany.   How has the impact of COVID-19 in Germany affected you? The challenges from the new Cookies Law in European Union Adapt ...
3:30 PM
  1. Track A
    30 mins
    This session will explore the expansion of BuzzFeeds Commerce program to markets around the world. How they keep local nuances at the forefront, and how their expansion has been kickstarted in the cur ...
4:00 PM
  1. Track A
    30 mins
    • Intermediate
    This session will explore Lovehoney's approach to the COVID crisis, sharing workings and best practises for building a robust affiliate channel that can react flexibly to future challenges within the ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in the industry from Italy.
5:00 PM
  1. Track B
    60 mins
    Join us for a Pub Quiz sponsored by Join Piggy, with a £500 prize for the winner! Round 1 - General Knowledge Round 2 - Sports Trivia Round 3 - Celebrity When They Were Younger Round 4 - Fill In The B ...
9:00 AM
  1. Track B
    50 mins
    Search has always relied upon users typing something in and looking for an answer; but now users expect more – our devices will soon know when we’re hungry, they should know when we want to buy new cl ...
10:00 AM
11:00 AM
  1. 180 mins
    Book a 15 min time slot and have your specific questions answered by experts on the following topics:   Email - Kathryn Wright, Director of Online Strategy/CEO, Discountvouchers.co.uk Content Writing ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in your vertical.    Retail has been one of the most effected verticals from COVID-19. What will be the long term impact from this?   With the industry ...
12:00 PM
  1. Track B
    50 mins
    Meet up and discuss challenges with other people in your vertical. How will COVID-19 have changed the landscape for the travel industry and will it be able to bounce back? What are the steps you’re cu ...
12:30 PM
  1. Track A
    30 mins
    • Beginner
    What could your shopping possibly have to do with the Amazon burning in particular, or with climate change in general? At Bravo Savings Network we are fully conscious of the critical moment we live th ...
1:00 PM
  1. Track A
    20 mins
    Charity quiz with donations going to akt - safer homes and better futures for LGBTQ+ young people. Fundraising Page Plus, there's a £500 prize for the winner! Round 1 - What's Happened So Far at the E ...
2:00 PM
  1. 120 mins
    Have your specific questions answered by experts on Social Media.
3:30 PM
  1. Track A
    30 mins
    • Intermediate
    As long-standing champions of the affiliate channel, Pepperjam recently commissioned Forrester Consulting to conduct a survey polling 170+ executive-level marketers to see if they felt the same--and t ...
4:00 PM
  1. Track A
    30 mins
    • Intermediate
    How to get creative and pivot your business to survive and possibly thrive during COVID-19 (and other downturns)
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in the industry from the UK. With the UK slower to leave lock down than other EU countries. How can UK Publishers and Advertisers help each other make ...
5:00 PM
  1. Track A
    60 mins
    Join Vix for a virtual cocktail making masterclass. You'll need: Strawberry Basil Smash Pink Gin (50ml) Strawberry Jam Basil Lime Juice Cranberry Spring Sipper Vodka/Gin/Rum Mint Sugar Syrup Sparkling ...
8:00 AM
  1. 50 mins
9:00 AM
  1. 50 mins
    Traditional performance channels work on the basis that the more you invest in building a campaign, the more you will receive as a direct return. OK, maybe not to the level that some brands wish for, ...
10:00 AM
  1. Track A
    30 mins
    • Intermediate
    One of the things often left behind when springing in to action to turbo-charge your business - especially after attending the sessions at an event like Affiliate Summit - is planning and strategising ...
  2. Track B
    50 mins
    Meet up and discuss challenges with other people in your vertical.   Finance has seen a steep decline during COVID-19, what impact would a further downturn have on the vertical?   How are you preparin ...
11:00 AM
  1. Track A
    30 mins
    • Intermediate
    Affiliate marketing can be a healthy revenue driver, but it can also create channel conflict. How do affiliate managers ensure that their programs generate incremental revenue? How do you establish an ...
  2. Track B
    30 mins
    Meet up and discuss challenges with other people in the industry from France. The after covid-19: how is the mobile French market going to evolve? Will this crisis change your HR strategy thanks to a ...
11:30 AM
  1. Track A
    50 mins
    • Intermediate
    Automation is undoubtedly revolutionising the digital marketing world, changing the scope of what is possible, the way teams are structured and the expectations we have. However, the affiliate world f ...
12:00 PM
  1. Track B
    50 mins
    Meet up and discuss challenges with other people in your vertical.   What is what we learned from the Covid-19 crisis? What will be the long term impact of Covid-19 on Health & Beauty? What beauty and ...
12:30 PM
  1. Track A
    30 mins
    • Beginner
    Learn how MandMdirect changed their strategy. This session will cover how they have automated parts of affiliate marketing, BigQuery ingration, the importance of one to one relationships, saying goodb ...
1:00 PM
  1. Track A
    20 mins
    Charity quiz with donations going to akt - safer homes and better futures for LGBTQ+ young people. Fundraising Page Plus, there's a £500 prize for the winner! Round 1 - What's Happened So Far at the E ...
2:00 PM
3:00 PM
  1. Track B
    50 mins
    Meet up and discuss challenges with other affiliates.   What tactics are proving to be most effective (SEO, social, newsletter, etc.)? Are there any big risks that everyone is anticipating for Q4, giv ...
3:30 PM
  1. Track A
    30 mins
    • Intermediate
    We are a relationship driven industry and our partnerships are not determined by proximity. During this time we have learnt to adapt to maintain relationships whilst we continue to social distance.  N ...
4:00 PM
  1. 50 mins
    Meet up and discuss challenges with other people in your vertical.   What will be the long term impact of Covid-19 on the telecom Industry?   5G becomes mainstream. What impact will this have on the i ...
  2. Track A
    30 mins
    • Intermediate
    Join Carolyn who will help solve your search issues. Even if you don’t want to submit your website, you can still learn as others get expert feedback.
5:30 PM
  1. 210 mins
    Prepare to showdown with fellow attendees and guest poker pros at this free online poker tournament sponsored by Stars Affiliate Club. With a tournament prize fund of $2,500 and $500 of bounty prizes ...